# SDR AWXA200400016

- Difficulty date: December 27, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 51,699 hours, 30,031 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65458332
- Condition: Cracked
- Location: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A 1 .3125 INCH CRACK WAS FOUND ON WEB UNDER FLIGHT COMPARTMENT FLOOR AT BS 196, RBL 65, WL 207.  MAINTENANCE CRACKED WEB AT BS 196, RBL 65, WL 207; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-45833; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8.
